ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Асимптотические формулы угловых структур полидисперсных индикатрис малоуглового рассеяния

Айвазян, Г. М. and Элоян, З. А. (1971) Асимптотические формулы угловых структур полидисперсных индикатрис малоуглового рассеяния. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 6 (4). pp. 301-305.

[img]
Preview
PDF
Download (698Kb) | Preview
    Item Type: Article
    Additional Information: Փոքր անկյան տակ ցրման պոլիդիսպերս ինդրիկատրիսայի անկյունային կառուցվածքի ասիմպտոտիկ բանաձևեր։ Asimptotic formulas of angular structures of polydispersed indicatrices of small angle scattering.
    Uncontrolled Keywords: Այվազյան Հ. Մ., Էլոյան Զ. Ա., Aivazian H. M., Eloyan Z. A.
    Subjects: Q Science > QC Physics > Optics. Light
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 08 Aug 2013 11:00
    Last Modified: 12 Aug 2013 10:31
    URI: http://physics.asj-oa.am/id/eprint/3175

    Actions (login required)

    View Item